# SDR F3LA200700328

- Difficulty date: November 27, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Aircraft: N908FR
- Make and model: Airbus A319-111
- Aircraft serial: 1759
- Aircraft time: 19,058 hours, 8,878 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bolt
- Condition: Corroded
- Location: Lavatory Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 CHECK, INSPECTION REPORTED ONE BOLT FOR FLOOR HOLD DOWN ON LAVATORY E CORRODED.  REMOVED AND REPLACED CORRODED BOLT IAW AMM 25-43-42-100-001.
